# SDR AWXA9500198

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AW
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chord
- Part number: 654587545
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED INSPECTION OF TASK C53-107-02, FOUND R1 DOOR INNER CHORD CORRODED BEYOND LIMITS, STATION 294 STR 17.  REPLACED CHORD PER SRM 53-10-1 AND 51-30-2.  (W)
